# SDR AALA20160827005

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 7,208 hours, 2,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202226001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20D EMERGENCY LIGHT SHROUD BROKEN AND DAMAGED. REPLACED THE LIGHT SHROUD IAW AMM 33-51-11. CHECKED NORMAL.
